| Model Number |
02.07.0035RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
11/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 november 2024: lot 188121: (b)(4) items manufactured and released on 27-nov-2018.Expiration date: 2023-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component revised: gmk-revision 02.07.0512scf fixed tibial insert sc size 5/12mm (k103170) lot 187616: (b)(4) items manufactured and released on 13-nov-2018.Expiration date: 2023-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: the surgeon revised liner and patella, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient had primary knee surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in reporting pain due to a painful tibia and the cause of the painful tibia is unknown.The surgeon revised all the components and the surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain and stiffness and the cause is unknown.The surgeon revised the patella implant and the liner.The surgery was completed successfully.